MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 TI LCKNG SCR T25 SD 38 FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 TI LCKNG SCR T25 SD 38 FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.428
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # :(b)(4) additional pro-code: hwc.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent removal of titanium cannulated tibial nail with proximal bend and six (6) titanium locking screws due to nonunion.All hardware was successfully removed intact.The reamer irrigator aspirator (ria) 2 reamer head broke off during reaming.Patient outcome was unknown.This (b)(4) captures the postop event removal, due to nonunion.(b)(4) captures the intra-op event during removal when the reamer head broke off.This complaint involves seven (7) devices.This report is for one (1) 4.0 ti lckng scr t25 sd 38 for im nails.This report is 2 of 7 for (b)(4).

Brand Name
4.0 TI LCKNG SCR T25 SD 38 FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11802867
Report Number2939274-2021-02282
Device Sequence Number11898351
Product Code HWC
UDI-Device Identifier10886982085405
UDI-Public(01)10886982085405
Combination Product (Y/N)N
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.428
Device Catalogue Number04.005.428
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight64